Object structure

Creator:

Klamka, Jerzy (1944- )

Contributor:

Korbicz, Józef - ed.

Title:

Stochastic controllability of systems with multiple delays in control

Group publication title:

AMCS, volume 19 (2009)

Subject and Keywords:

controllability ; linear control systems ; stochastic control systems ; delayed controls ; multiple delays

Abstract:

Finite-dimensional stationary dynamic control systems described by linear stochastic ordinary differential state equations with multiple point delays in control are considered. Using the notation, theorems and methods used for deterministic controllability problems for linear dynamic systems with delays in control as well as necessary and sufficient conditions for various kinds of stochastic relative controllability in a given time interval are formulated and proved. ; It will be proved that, under suitable assumptions, relative controllability of an associated deterministic linear dynamic system is equivalent to stochastic relative exact controllability and stochastic relative approximate controllability of the original linear stochastic dynamic system. As a special case, relative stochastic controllability of dynamic systems with a single point delay is also considered. Some remarks and comments on the existing results for stochastic controllability of linear dynamic systems are also presented.

Publisher:

Zielona Góra: Uniwersytet Zielonogórski

Date:

2009

Resource Type:

artykuł

DOI:

10.2478/v10006-009-0003-9

Pages:

39-47

Source:

AMCS, volume 19, number 1 (2009) ; click here to follow the link

Language:

eng

Rights:

Biblioteka Uniwersytetu Zielonogórskiego